# SDR 2003FA0000515

- Difficulty date: March 12, 2003
- Submitted: May 20, 2003
- Operation: General aviation
- Aircraft: N81573
- Make and model: Piper PA-32-301T
- Aircraft serial: 328024004
- Engine: Lyc TIO540S1AD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gasket
- Condition: Failed
- Location: Vacuum Pump
- Part time: 826 hours
- Component: Vacuum Pump
- Component part number: 215CC
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GASKET FAILED NEAR MOUNTING STUD, ALLOWING OIL UNDER PRESSURE TO ESCAPE OVERBOARD, RESULTING IN LOSS OF OIL PRESSURE AND SUBSEQUENT EMERGENCY OFF AIRPORT LANDING.  THE VACUUM PUMP WAS INSTALLED NEW IN DECEMBER 1998 AND HAS BEEN IN SERVICE FOR 826.3 HOURS.  THE GASKET WAS FURNISHED NEW WITH THE VACUUM PUMP.
